Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had LEEP procedure. Had periodic spotting and occasional small blood clots in my urine. What could be done?

I had a LEEP procedure performed almost 5 weeks ago. three weeks after the procedure I visited my doctor for the post-op checkup. At that time she informed me that the margins came back clean, I appeared to be healing nicely and she advised me that I could resume having intercourse after I finished with my period. Last Sunday, 2 days after my period ended, I resumed my sexual activity. This past Friday, approximately 5 days after having intercourse for the first time since the LEEP I noticed small blood clots in my urine stream that were settling in the bottom of the toilet. Since then I have had periodic spotting and occasional small blood clots in my urine. At first I thought this might be caused by ovulation, but I believe I ovulated about 3 days before the spotting began. I have also suffered from BV in the past and wonder if that could be causing the spotting.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thank you for choosing Healthcaremagic. During the healing process of LEEP there could be some amount of spotting. This should not alarm you. As your histopathology came back as normal, I suggest you not to worry about it. It might take another couple of weeks to heal completely. I advise you to have another gynaecological checkup if the symptoms are persisting.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor